# SDR 97ZZZX2308

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N526FB
- Make and model: Hughes 500N
- Aircraft serial: LN006
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Failure
- Location: Pilot Trim
- Part time: 216 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUNAWAY TRIM TO THE RIGHT FOUND DURING FLIGHT.
